Panadol Rapid Paracetamol 500mg 40 Caplets

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Incorrect use could be harmful.
$ 4 .99
$ 5 .01 off RRP
In Stock
Free Shipping over $99=
Panadol Rapid provides fast, effective temporary relief of pain and discomfort associated with:
- Headache/Tension headache
- Migraine headache
- Toothache
- Muscular aches
- Cold & Flu symptoms
- Period pain

Panadol Rapid also reduces fever.
Active ingredient: 500mg Paracetamol.
ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
8 caplets contain 1.4g (60mmol) sodium, which should be taken into account by those on a low sodium diet.
Also contains Potassium sorbate as preservative.